# SDR CWQA20240215001

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N18CZ
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9751
- Aircraft time: 2,777 hours, 1,018 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH CREW RECEIVED A FLAPS FAILS AMBER CASS MESSAGE WITH SLATS OUT AND FLAPS INDICATING 6 DEGREES.  CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNEVENTFUL LANDING PERFORMED.   MAINTENANCE EVALUATION COULD NOT DUPLICATE PROBLEM, SLAT FLAP CONTROL UNIT (SFCU) WAS DOWNLOADED AND SENT TO OEM FOR EVALUATION.  LATCHED FAULTS WERE CLEARED, AND FLAPS FUNCTIONED NORMAL AND NOTED TO MOVE SMOOTHLY.  R/H FLAP ACTUATOR SKEW SENSOR DATA WAS CHECKED PER OEM REQUEST, NO DEFECTS NOTED.  PRECAUTIONARY SWAP OF SFCU #1 AND #2 PER OEM RECOMMENDATION, ELECTRICAL RIGGING OF FLAPS AND SLATS PERFORMED, ALL TESTS AND INDICATIONS NORMAL.   SUBSEQUENT FLIGHT PERFORMED WITH NO ISSUES.
